# SDR FXGA20150626001

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- Aircraft time: 34,972 hours
- Engine: Pwa R2800CB16
- Propeller: Hamstd 43E60
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 42362
- Condition: Galled
- Location: Landing Gear
- Component: Wheel, Doug
- Component part number: 9530698
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DEPARTING AIRPORT, ACFT LOST NR 4 MLG WHEEL & TIRE ASSEMBLY.  ACFT DIVERTED, DECLARED AN EMER HELD OVER TO BURN FUEL OFF FOR LANDING WEIGHT.  LANDING WAS FULL STOP & UNEVENTFUL.
